| Catalog Number |
112082070 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported "it was noted the tube was very difficult to place due to its rigid nature.Once inserted successfully the cuff had torn and the patient required immediate reintubation.This patient was a difficult intubation." the patient's current condition is reported as "fine".Associated mdr number 8040412-2024-00058.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.